# SDR IXXA20170217153

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 58,291 hours, 19,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS 1701 AND 1720, STRINGER 11 TO 16L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIGURE 101. REPAIRED THE AREA IAW ENGINEERING DOCUMENT 47255REA01.
